7 days of menopur stims-no side effects? - Fertility Network UK

Fertility Network UK
23,993 members36,039 posts

7 days of menopur stims-no side effects?

Veekay80
Veekay80

Hello All, hope you are all well.

So i'm on my 7th day of stims with menopur and i've had no side effects what so ever, no bloatedness, no cramps or twinges or anything, i'm worried it might not be working, is this was normal?

I have my scan on Friday and they predict egg collection will be next wednesday. Im sooo nervous :(

Thanks! xx

7 Replies
oldestnewest

Hey, sorry I've never taken menopur but didn't want to read and not reply.

I would say try not to worry to much, If your concerned though you could always ring your clinic just to ask their advice.

Hope all goes well at your scan x

Veekay80
Veekay80
in reply to E_05

Thank you xx

I had menopur and I didn't have any side affects. I don't think there guarantee side affects there just possible ones,

Say I did have pain but that was due to my ovaries swelling,

Wishing you lots of luck xx

Veekay80
Veekay80
in reply to Leesalou

Thank you xx

Hi, how did your egg collection go? Did you have any side effects after, I'm on day 6 stimming and the same here, feels weird not feeling anything especially after a cycle where I felt everything after the 1st injection! I'm guessing your in your 2ww now so fingers crossed

Veekay80
Veekay80
in reply to Bella2018

Hiya!

I didn't have any side affects with menopur, only slight bruising sometimes when I injected probably from pressing to hard. But otherwise I was pretty normal, yep in my 2 ww now and having faith it works xx Good luck!

Hiya Hope everyone is ok

So I m on my 5th day menopur no side effect what so ever I guess you are not alone hun I have a scan on Wednesday let’s see what happens.. and also I m on really low dose of menopur so really Hope medicine is working....

You may also like...